| Model Number |
840 |
| Medical Device Problem Code |
Electrical Power Problem (2925)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, an 840 vent was functioning on alternating current (ac).The ventilator was not in use on a patient at the time the event occurred.The covidien service engineer (se) verified the issue and replaced the power supply.The unit passed all testing and operated within the manufacturing specifications.
Additional Manufacturer Narrative
A condor power supply was returned to covidien/medtronic¿s product analysis.A visual inspection found two corners of the metal chassis were damaged.An investigation was performed and the product analysis technician reported that the reported issue was isolated to an electronic component failure in the power supply.If information is provided in the future, a supplemental report will be issued.